IronMag Research Chems

Use Coupon Code SPOOK25 for 25% Discount!

Change in Vision

Results 1 to 13 of 13
  1. #1
    Registered User


    Join Date
    Jan 2005
    Posts
    4
    Rep Points
    10

    Change in Vision

    I posted this in the General forum but I need some advice asap so don't jump on me for putting it here.
    -----------


    I've been on Test e for a couple weeks now and I'm making good gains but I've come across a problem I haven't seen discussed.

    I went in for an eye exam today and my eyesight has gotten worse. I had a mild perscription before and it's almost doubled In the two months since i had my eyes checked last.

    Is this a result of higher blood pressure, now 135-150/80 vs my usual 110-120/70. Or is it a result of more fluid being retained in the cells because of the test and creatine?

    Wondering if I need to stop the test or Is this a temp condition that will get better when I get off the test?

    Anyone come across this before?

  2. #2
    Registered User
    TrojanMan60563's Avatar


    Join Date
    Mar 2004
    Location
    The U-S of A
    Posts
    4,214
    Rep Points
    57487040

    You pressure right now is not that bad....not even close to cause you to lose your eye sight. How old are you? My eye doctor just told me that your eyes don't usually slow down getting worse until you are around 28 years old. At that point your eyes are going to slow down getting worse...its possible you had a spurt of eye change that has made your vision worse. I don't think its connected to the test.

  3. #3
    Back from the dead
    gococksDJS's Avatar


    Join Date
    Jul 2004
    Gender
    Male
    Location
    North Carolina
    Posts
    6,003
    Rep Points
    12006946

    My eyes started going bad when I was 11 years old, and have continued to get worse since then. Im pretty sure im legally blind, as far as driving a car goes, without my contacts, but Im planning on getting lasik when im 30 or so.

  4. #4
    Registered User
    TrojanMan60563's Avatar


    Join Date
    Mar 2004
    Location
    The U-S of A
    Posts
    4,214
    Rep Points
    57487040

    I am waiting until I am 28 then getting lasik done.

  5. #5
    Registered User


    Join Date
    Jan 2005
    Posts
    4
    Rep Points
    10

    I'm 40 now and my vision has been stable for many many years.


    I'm pretty sure it's tied to taking the test. Just not sure what's going on.

  6. #6
    Registered User


    Join Date
    May 2004
    Posts
    3,040
    Rep Points
    10

    Are you running HCG along with Test? If so I found this on Pubmed:-

    Ocular adverse effects of human chorionic gonadotropin.

    Lee M, Fried WI, Sharifi R.


    This is the first case report of blurred vision and scotomas associated with hCG injections. Similar visual disturbances have been caused by clomiphene, which is similar to hCG in enhancing LH activity and increasing testosterone levels.

    Publication Types:
    • Case Reports

    PMID: 6873322 [PubMed - indexed for MEDLINE]

  7. #7
    Super Moderator
    SUPER MODERATOR
    Mudge's Avatar


    Join Date
    Jun 2002
    Gender
    Male
    Location
    Bay Area
    Posts
    24,486
    Rep Points
    121800058

    I was about 12 or so when my vision started to slide. Blood pressure can cause visual artifacts, but your issue may just be normal degredation of eyesight, either from abuse or genetics or both. I used to read in poor lighting, my dad had 5/20 and 10/20 eyes yet my mom wore glasses, so I got her eyes apparently.

    Clomid and nolvadex can cause vision problems, it will say so in your PDR if its half way up to date. Yet another reason not to be on the stuff year round.

  8. #8
    SoCal. Stud
    ELITE MEMBER
    CRASHMAN's Avatar


    Join Date
    Apr 2002
    Location
    in a box on a corner near you
    Posts
    10,089
    Rep Points
    6819199

    whoo 200/20 and 180/20 go me!

  9. #9
    Founder of GOSB
    SUPER MODERATOR
    ZECH's Avatar


    Join Date
    Jan 2002
    Gender
    Male
    Location
    Down by the River
    Posts
    20,185
    Rep Points
    433295487

    High blood sugar will also cause vision problems. Have you checked that? Very important!




    Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.

  10. #10
    Registered User
    musclepump's Avatar


    Join Date
    Nov 2004
    Gender
    Male
    Location
    America! Fuck yeah!
    Posts
    6,671
    Rep Points
    9223879

    When I started my cut, my vision went to shit. I hope it returns.
    Let's all join together and SPEAK ENGLISH IN AMERICA.


  11. #11
    Registered User


    Join Date
    Aug 2003
    Location
    Nottingham, England
    Posts
    3,826
    Rep Points
    3426236

    are vision problems common from AS use? i know to stay well clear from clomid but could mild AS use really cause long term sight problems? i've never heard it mentioned as a common side before

  12. #12
    Registered User


    Join Date
    May 2004
    Posts
    3,040
    Rep Points
    10

    Quote Originally Posted by young d
    are vision problems common from AS use? i know to stay well clear from clomid but could mild AS use really cause long term sight problems? i've never heard it mentioned as a common side before
    I've scanned Pubmed and haven't found any real data supporting a link. The closest reference I found was one entitled "The influence of sex hormones on ocular blood flow in women" The study concluded:-

    Our data provide evidence of a relationship between serum sex hormone levels and blood flow velocities and resistive indices in retrobulbar arteries. Oestradiol appears to have beneficial effects on ocular haemodynamics, whereas testosterone may act as an antagonistic to the effects of oestrogen.
    Personally I wouldn't worry about it.

  13. #13
    Founder of GOSB
    SUPER MODERATOR
    ZECH's Avatar


    Join Date
    Jan 2002
    Gender
    Male
    Location
    Down by the River
    Posts
    20,185
    Rep Points
    433295487

    Clomid has been known to cause sight problems. But I haven't heard this from nolva?




    Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.

Similar Threads

  1. Vision changes during cycle?
    By fray5 in forum General Health & Awareness
    Replies: 2
    Last Post: 12-26-2010, 11:10 AM
  2. Anyone have a Creative Zen Vision: M?
    By Pianomahnn in forum Open Chat
    Replies: 2
    Last Post: 01-24-2007, 07:04 PM
  3. blurred vision???
    By Tha Don in forum Anabolic Zone
    Replies: 28
    Last Post: 07-05-2006, 06:15 PM
  4. Change in Vision
    By bonger in forum General Health & Awareness
    Replies: 4
    Last Post: 07-16-2005, 11:21 PM
  5. Vision of success
    By david in forum Online Journals
    Replies: 150
    Last Post: 04-08-2003, 06:36 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->